If you are asking how quickly the bleeding will stop when first taking Depo, this is different for everyone. Most people find that the Depo shot puts an end to their period quickly, if they are on their period when they take the first shot.
After that, you do not have periods on Depo. A period is flushing out the lining of your womb, including an unfertilised egg.
You do not produce an egg when on Depo. What you are experiencing is break-through hormonal bleeding. This can last until you have your 3rd Depo shot. By then, it usually has stopped altogether.
You may get all sorts of hormonal symptoms on Depo, such as bleeding, bleeding after sex, pregnancy like symptoms (because Depo tricks your body into thinking you're pregnant, to prevent you releasing eggs each month), such as bloating, sort breasts, lower back ache (Depo softens the ligaments in your back, as if preparing it to expand to make room for a growing baby), mood swings etc. Most of these symptoms pass as you get your next couple of shots.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2012 • 2 answers
Posted 23 Jan 2014 • 2 answers
Posted 17 Feb 2014 • 2 answers
Depo-Provera - I was in my period for 4 weeks... I already took the shot before but stop for 1 year?
Posted 16 Dec 2014 • 1 answer
Depo-Provera - I am stopping the Depo shot in order to hopefully concieve. How soon after I stop the
Posted 12 Jan 2017 • 1 answer